Difference between revisions of "Calendars:Networked Media Calendar/Networked Media Calendar/10-11-2020 -Event 5"

From Media Design: Networked & Lens-Based wiki
Jump to navigation Jump to search
 
(28 intermediate revisions by 14 users not shown)
Line 2: Line 2:
 
<via Skype: David Haines Piet Zwart or facetime da.haines@hotmail.com >
 
<via Skype: David Haines Piet Zwart or facetime da.haines@hotmail.com >
  
*10:30 - 11:00:
+
*10:30 - 11:00: Rafael
*11:00 - 11:30:
+
 
*11:30 - 12:00:
+
*11:00 - 12:45: -----> break 1 hour 45 mins
*12:00 - 12:30:
+
*12:45 - 13:15: Sacha
*12:30 - 12:45: -----> break 15 mins
+
*13:15 - 13:45: Elysa
*12:45 - 13:15:  
+
*13:45 - 14:15: yuxuan
*13:15 - 13:45:
+
*14:15 - 14:45: Shannon
*13:45 - 14:15:
+
*14:45 - 15:15: -----> break 1/2 hour
*14:15 - 14:45:
+
*15:15 - 15:45: Dachen
*14:45 - 15:45: -----> break 1 hour
+
*15:45 - 16:15: jelle
*15:45 - 16:15:
+
*16:15 - 16:45: Tessel
*16:15 - 16:45:  
+
*16:45 - 17:15: lea
*16:45 - 17:15:  
+
*17:15 - 17:45: Martin
*17:15 - 17:45: Elysa
 
  
 
*Reserve list: 1.
 
*Reserve list: 1.

Latest revision as of 14:39, 10 November 2020

LB1 & 2: David ONLINE tutorials: 10:30 - 17:45, [LB2 possible after 13:00] note: you can sign up for 2 slots in a row as needed <via Skype: David Haines Piet Zwart or facetime da.haines@hotmail.com >

  • 10:30 - 11:00: Rafael
  • 11:00 - 12:45: -----> break 1 hour 45 mins
  • 12:45 - 13:15: Sacha
  • 13:15 - 13:45: Elysa
  • 13:45 - 14:15: yuxuan
  • 14:15 - 14:45: Shannon
  • 14:45 - 15:15: -----> break 1/2 hour
  • 15:15 - 15:45: Dachen
  • 15:45 - 16:15: jelle
  • 16:15 - 16:45: Tessel
  • 16:45 - 17:15: lea
  • 17:15 - 17:45: Martin
  • Reserve list: 1.